Non-BB'er Dealing w/ Gyno
- 07-25-2006, 02:26 AM
Non-BB'er Dealing w/ Gyno
Hey all, I'm a first time poster here, and really, a first-time visitor. I've been looking all over the web for information on treating gyno, and these boards seem to be the best resource around, even if the main focus isn't a topic I know much about. Here's my deal - About three months ago, while traveling around Asia with a friend, I got the beginnings of gyno on one side of my chest. When I returned home, I saw a doctor, who told me to 'wait and see'. I waited for two months, and last week saw my GP. She was concerned it was cancer, even though I suspected it was just plain gyno. Two mammograms and an ultrasound later (so much fun), it was confirmed that all I had was gyno. I haven't lost/gained weight, I don't take drugs, and I don't use hormones of any sort, but I still have it.
I pretty much twisted my doc's arm in to prescribing me some tamoxifen, thanks to some pubmed articles I'd read, but now I've been reading around here and I'm not so sure it's what I really should be taking. Would either torimefene or raloxifene be a better choice? Or Letro? This guy says Letro Letrozole is the only thing to treat pre-existing gyno. My doc, unsurprisingly, had never prescribed anything for gyno, but if you can throw a few good studies my way, I'm sure I can convince her to give me a new rx.
I did read somewhere on these boards, however, that somebody paid an exorbitant amount of money to get their torimefene prescription filled. That's not really an issue for me as I have great insurance : ) So if that's what I should be on, that's what I will yell at my doc to give me.
Thanks for reading this all the way through, and thanks for any help that you guys can offer.
- 07-25-2006, 02:33 AM
I haven't seen too many studies reflecting an advantage in Gyno prevention/reduction in Torem vs. Novla, another may come correct me if I am wrong however. It's increased use in the Medical and BB'ing community is it's favourable effect on Lipids compared to Novla.
- 07-28-2006, 05:40 AM
First of all, thank God it's not cancer.
What you need to do in my opinion is SEE YOUR DOCTOR, and tell her to point you in the direction of an endocrinologist <sp?> These are specialists in your body's testosterone/estrogen/'internal chemistry' levels. They would be much more specialized in fixing your hormones than a regular doc, because that's what they do.
Do not self-medicate in this instance, man. For real! Us bodybuilders self-medicate because we cause hormonal imbalances in ourselves, through the use of steroids. The fact that your gyno popped out of nowhere means that theres a hormonal imbalance being caused by SOMETHING. Whether it be some stress or something bigger, don't concern yourself with the gyno as much as WHAT'S CAUSING the gyno!
Not to freak you out, but gyno out-of-nowhere is possible you have a testicular dysfunction. It's rare, but you should look into finding an endocrinologist, because you should treat this problem at the root.
Good luck friend.
Similar Forum Threads
- By Amzz in forum Natural BodybuildingReplies: 5Last Post: 07-27-2014, 12:04 PM
- By srx600 in forum AnabolicsReplies: 57Last Post: 11-25-2007, 10:35 AM
- By refrieddreams in forum General ChatReplies: 21Last Post: 05-23-2006, 08:10 AM
- By itgds69 in forum PicsReplies: 3Last Post: 10-16-2005, 07:19 PM
- By Dwight Schrute in forum General ChatReplies: 15Last Post: 03-21-2003, 10:21 AM